Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Brun spectral sequence for topological Hochschild homology

Eva Höning

Algebraic & Geometric Topology 20 (2020) 817–863
Bibliography
1 V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebr. Geom. Topol. 5 (2005) 1223 MR2171809
2 C Ausoni, Topological Hochschild homology of connective complex K–theory, Amer. J. Math. 127 (2005) 1261 MR2183525
3 C Ausoni, On the algebraic K–theory of the complex K–theory spectrum, Invent. Math. 180 (2010) 611 MR2609252
4 A Baker, A Lazarev, On the Adams spectral sequence for R–modules, Algebr. Geom. Topol. 1 (2001) 173 MR1823498
5 A Baker, B Richter, Uniqueness of E structures for connective covers, Proc. Amer. Math. Soc. 136 (2008) 707 MR2358512
6 P Balmer, The spectrum of prime ideals in tensor triangulated categories, J. Reine Angew. Math. 588 (2005) 149 MR2196732
7 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
8 M Bökstedt, The topological Hochschild homology of and ∕p, unpublished manuscript (1987)
9 M Brun, Topological Hochschild homology of ∕pn, J. Pure Appl. Algebra 148 (2000) 29 MR1750729
10 T tom Dieck, Algebraic topology, Eur. Math. Soc. (2008) MR2456045
11 D Dugger, Multiplicative structures on homotopy spectral sequences, I, preprint (2003) arXiv:math/0305173
12 B I Dundas, T G Goodwillie, R McCarthy, The local structure of algebraic K–theory, 18, Springer (2013) MR3013261
13 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
14 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
15 L Hesselholt, I Madsen, On the K–theory of local fields, Ann. of Math. 158 (2003) 1 MR1998478
16 E Höning, The topological Hochschild homology of algebraic K–theory of finite fields, preprint (2019) arXiv:1906.03057
17 L G Lewis Jr., M A Mandell, Equivariant universal coefficient and Künneth spectral sequences, Proc. London Math. Soc. 92 (2006) 505 MR2205726
18 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
19 J P May, E ring spaces and E ring spectra, 577, Springer (1977) 268 MR0494077
20 J P May, Multiplicative infinite loop space theory, J. Pure Appl. Algebra 26 (1982) 1 MR669843
21 J P May, The construction of E ring spaces from bipermutative categories, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ. (2009) 283 MR2544392
22 J P May, What precisely are E ring spaces and E ring spectra ?, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ. (2009) 215 MR2544391
23 J E McClure, R E Staffeldt, On the topological Hochschild homology of bu, I, Amer. J. Math. 115 (1993) 1 MR1209233
24 T Nikolaus, P Scholze, On topological cyclic homology, Acta Math. 221 (2018) 203 MR3904731
25 S Oka, Ring spectra with few cells, Japan. J. Math. 5 (1979) 81 MR614695
26 S Oka, Multiplications on the Moore spectrum, Mem. Fac. Sci. Kyushu Univ. Ser. A 38 (1984) 257 MR760188
27 S Oka, Multiplicative structure of finite ring spectra and stable homotopy of spheres, from: "Algebraic topology, Aarhus 1982" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 418 MR764594
28 D Quillen, On the cohomology and K–theory of the general linear groups over a finite field, Ann. of Math. 96 (1972) 552 MR315016
29 J Rognes, S Sagave, C Schlichtkrull, Localization sequences for logarithmic topological Hochschild homology, Math. Ann. 363 (2015) 1349 MR3412362
30 J Rognes, S Sagave, C Schlichtkrull, Logarithmic topological Hochschild homology of topological K–theory spectra, J. Eur. Math. Soc. 20 (2018) 489 MR3760301
31 Y B Rudyak, On Thom spectra, orientability, and cobordism, Springer (1998) MR1627486
32 S Sagave, Logarithmic structures on topological K–theory spectra, Geom. Topol. 18 (2014) 447 MR3159166
33 R M Switzer, Algebraic topology: homotopy and homology, 212, Springer (1975) MR0385836
34 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508